Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some results concerning the behavior at infinity of real continuous solutions of algebraic difference equations


Author: Otis E. Lancaster
Journal: Bull. Amer. Math. Soc. 46 (1940), 169-177
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 6 (1947), 548--558
MathSciNet review: 0001108
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07164-2